Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 29, 2014, 01:27:30 AM

Login with username, password and session length


Members
  • Total Members: 24078
  • Latest: Rlhayn
Stats
  • Total Posts: 647777
  • Total Topics: 49368
  • Online Today: 167
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 122
Total: 125

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Kaletra, triglycerides and lopid/tricor  (Read 1940 times)

0 Members and 1 Guest are viewing this topic.

Offline dfwtexas

  • New Member
  • Posts: 1
Kaletra, triglycerides and lopid/tricor
« on: November 17, 2006, 02:12:31 PM »
I started on Kaletra a couple of months ago and my triglycerides have skyrocketed from 300 to 900.  (Everything else is just fine.)  I was on another PI that didn't have this TG effect.  Is anyone on lopid or tricor to lower TG's?  Which is better? Which has the least side effects? 

Or should I just change to another PI like Reyataz that is reported to have less potential for elevated TG's?

Offline thunter34

  • Member
  • Posts: 7,318
  • His name is Carl.
Re: Kaletra, triglycerides and lopid/tricor
« Reply #1 on: November 17, 2006, 02:33:22 PM »
I haven't taken either of those yet, but I am about to get started on cholesterol treatment of some form or another due to that same problem.  While I'd suggest you hash that out directly with your doctor, my guess is that I'd keep the PI if its working well for you and work at managing the side effects.
AIDS isn't for sissies.

Offline sally

  • Member
  • Posts: 17
Re: Kaletra, triglycerides and lopid/tricor
« Reply #2 on: November 17, 2006, 05:09:43 PM »
I was on Kaletra for 6 years and did very well on it. However, I've never had a lipodystrophy or cholesterol problem from any of the PIs or other drugs I've been on. Everyone is different. If your doctor isn't giving you helpful guidance on this, maybe you should see someone else.

Offline newt

  • Member
  • Posts: 3,887
  • the one and original newt
Re: Kaletra, triglycerides and lopid/tricor
« Reply #3 on: November 17, 2006, 07:39:20 PM »
Hello

Resistance permitting, a switch to Reyataz, or even Invirase, is one approach to managing the lipid problem (different rather than more pills eh?) and if you do, you are likely to see an improvement in your triglycerides, more likely with Reyataz. 

- matt
"The object is to be a well patient, not a good patient"

Offline sdcabincrew74

  • Member
  • Posts: 540
    • My Manhunt account
Re: Kaletra, triglycerides and lopid/tricor
« Reply #4 on: November 19, 2006, 03:00:48 AM »
My tri's did the same thing on Kaletra, switched to reyetaz and within three weeks my tri's went from over 1000 to the mid 100's.....switch if you can, another pill is not always the best answer.
The difference between an overnight and a layover is luck!

Offline dgls44

  • Member
  • Posts: 69
!
« Reply #5 on: November 20, 2006, 08:04:39 PM »
~
« Last Edit: December 24, 2006, 01:22:42 AM by dgls44 »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.